Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Prostate burning. Erection weak, no semen, pain in abdomen. On doxy. Do I have varicocele?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 575 Questions
hi i have prostate like burning sensation (feels like under my testicles inside the body) mostly when i seat or lie down ,have to sleep with the pillows beetween legs and even this i need 2 hours to get sleep,in the morning when i wake up burning is minimal and managable increases during the day especially when i seat longer (feels like burning more when i do seat),i had cipro pain was gone but after that i had burning slowly coming back i could feel it not so strong but 4 weeks after i had to go to my gp again also had problems with erection could not have erection i was given doxy for 10 days and pain was change to be minimal but i could feel still someting is not right when i started doxy erection was back but no semen (almost) after 10 days of doxy my semen volume was ok still less than normal but no problem with erection it took 2 months to get to the stage that burning me again,i have also always light burning when i pee, all normal culture was ok,no cancer, now i am on doxy again what can survive all this antibiotics and still be active??? what can it be? have also some dull ache sometimes in my right testical, i know i have vericocele but thats different story, also have some pain over right abdomen i(i have varicocele there) sometimes radiates up right side of the body,feels like i have bruise but i dont have.All std normal checks for chlamydia was ok all rountime culture did not show anything testicles are not enlarged..Blood wbc around 11k all rest is ok actually blood count come ok.
ahh i have done check for prostate and testicles private myself, and shows vericoleles only with valsalva reflux on both sides, amall hydrocele on both testicles,and my prostate is with many calcifications.
Posted Sat, 5 May 2012 in Men's Health
Answered by Dr. Rajiv goel 3 hours later

Thanks for posting your query.

All your symptoms are highly suggest that you could be suffering from “chronic prostatitis”.

Chronic prostatitis is an inflammatory condition caused by infection or unknown factors. Antibiotics are needed for atleast 4 weeks. Hence I suggest you to continue doxycycline for minimum of 4 weeks.
Inaddition you may start on alpha blocker such tamsulosin (flomax) under the guidance of your urologist. Lukewarm water sitz bath twice daily will also aid in relaxing the prostrate and healing.

As this condition needs regular follow up, I suggest that you see urologist and follow up with him/her at regular intervals for effective treatment.

As far as varicocele part is concerned, I am not really worried about it and you don't need any treatment for it at this point of time.

I understand your symptoms are worrying. Do not worry. With proper evaluation and continued treatment, we should be able to get to the bottom of this and treat you.

Hope this answers your query. Do accept the answer if you do not have any further queries. Yet let me know if I have missed out on any of your concerns.

Above answer was peer-reviewed by
Follow-up: Prostate burning. Erection weak, no semen, pain in abdomen. On doxy. Do I have varicocele? 5 days later
Well i have been on doxycycline for 25 days the longest,even on antibiotic i can feel burning but very light so i can sleep normally and dont need pillows between legs, also i think have some issues have dull ache in my right testicle but is like pulling sensation ,i have varicocele on the back, also have something on right testicle can you please have a look and tell me what it can be???
Ah to summarise all problems are going for 6 months now and also i have pain in legs (muscles burning) so when i walk half a day i am so tired have no idea if this can be connected at all but just to let you know i work only half a day moved to part time cose of this.Testical problems came just same time as leg pain, this burning must have the reason,my gp booked for me neck us coze said i have enlarged lymph nodes for 5 months, but i will know result of this soon, i think i will need to ask my general practitioner to refer me to urologist.
my esr and crp is always ok too.
here is link to private video lengh about 30 seconds:
Answered by Dr. Rajiv goel 20 hours later
Thanks for writing back.
It is good that you are responding to doxycycline. The drag on your back and your testicle is because of varicocele. I had a look at the video and you seem to be suffering from right varicocele.
The pain in the legs, generalized weakness and the enlarged lymph nodes suggest that you are certainly suffering from something else too and you need to get yourself investigated further. The pain in the testicle does not appear to have any relation to your leg pain and is probably because of varicocele.
I would suggest that you see your general practitioner and a urologist. Given that the ESR and CRP are normal, it is unlikely that you are suffering from anything major.
Get well soon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor